# SDR SWAA2014122235180

- Difficulty date: December 6, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 69,345 hours, 65,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH CLIP CRACKED AT RT FUSELAGE STATION 616, WL 208.  R & R CLIP IAW EA.
